# SDR SWIA202161190

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH UPPER TRANSCOWL COAMING HAS DAMAGED AREAS    (C-CHECK RO 9-21-21)   RH UPPER TRANSCOWL COAMING REPAIRED AS PER MHIRJ REO 670-54-21-1466 REV - DATED 2021-08-26. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR DETAILS.
